Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Noetherian simple rings


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 70 (1964), 730-731
DOI: https://doi.org/10.1090/S0002-9904-1964-11193-9
MathSciNet review: 0167500
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Carl Faith and Yuzo Utumi, On noetherian prime rings, Trans. Amer. Math. Soc. (1964) (to appear). MR 172895
  • 2. A. W. Goldie, Semiprime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 111766
  • 3. Yuzo Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18. MR 78966


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11193-9

American Mathematical Society